# SDR CKSA98731

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 293C1211
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 903
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN C-1 CARGO PIT, ZONE 130, STA 903, WEB BETWEEN STRINGER 27 AND 28 CORRODED.  REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 53-12-00.  FABRICATED REPAIR PARTS IAW SRM 53-12-00 FIG 805.  TREATED, PRIMED AND INSTALLED REPAIR PARTS IAW SRM 53-12-00 FIG 805.  FOUND DURING SCHEDULED C-CHECK AND CPCP WORK CARD ACCOMPLISHMENT AT AIA.  MAINTENANCE FACILITY IN OSCODA, MI.  WORK ORDER NR 106-187, NON ROUTINE CARD NR 32417, CPCP TASK NR C53-120-04-01.
